Weight loss

Questions and answers on "Weight loss"

What symptoms should I look for if I suspect my spouse is abusing vyvanse/amphetamines? They used to be allergic to any animal with fur; no longer. They've had vision changes, weight loss, wear sunglasses indoors for 20 minutes after they enter any inside spaces, have itchy skin, and exhibit irrational behavior (as I see it).

doctor1 MD

hi,
i dont think she is using amphetamine. only few of the important things she is having .
here is the list of symptoms

Increased body temperature
Euphoria
Increased blood pressure
Dry mouth
Faster breathing
Dilated pupils
Increased energy and alertness
Decreased fatigue
Decreased appetite...

Read Full Thread   Ask a Doctor Now

hi., i am 15 over the months after passing my urine i am experiencing small white droplets from penis it is so disgusting for me and one thing i have noticed that weight loss and i am becoming weaker and weaker and it looks that my veins are visible my overall body size is squeezing ,making me psychological patient please help me.....they sometimes wet my underwear .._{so my face looks pale and feeble...i want to become stronger ...last is the image of veins so .._

doctor1 MD

Hi,Welcome to HCM,
Problems you mentioned are all psychological and nothing to worry.
At this age you can not have any such problem.
The white droplet you observed are due to prostatic fluid or passing some phosphates passing in urine and it has no significance.
Night discharge is very common at...

Read Full Thread   Ask a Doctor Now

i have a long and skinny lump in my stomach on the upper left hand side it is getting larger and more painful what could this be? also unexplained weight loss i was already small now i am scared. i have always had a great appetite until now and always feel full after only a few bites. i keep getting dizzy and lightheaded and extremely thirsty. i am not sure if all of these things matter or are even related. also i am 2 weeks late on my period and cant be pregnant? Any Ideas?

doctor1 MD

Hi.
You haven't specified the exact duration of the lump. Anyway. Please don't take these symptoms lightly. You should get physically examined by your doctor at the earliest. You may possibly need investigation such as ultrasound scan of abdomen, endoscopy etc; your doctor will be able to decide...

Read Full Thread   Ask a Doctor Now

I need pills to reduce my butt fats

doctor1 MD

Brief Answer:
phentermine, possible

Detailed Answer:
Hello and thank you for your question.

There are some medications like phentermine and a new combination medication that is a combination of phentermine plus topiramate that are probably safe for weight loss. However there are no pills that...

Read Full Thread   Ask a Doctor Now

i am 32 years old lady .my deleviery is segereyan .my babby is 5month . my therd babby .first two babby normel deleviery.but third babby surgery .my weight is 70 kg. bones ,muscles,and joints problem hay aur mere pink couler ka liquad bhe discerg hota hay.please weight loss karna chate ho .how many exercise.please help me

For an immediate answer, try our premium service   Ask a Doctor Now

I am 25 years female and i having 68kgs weight and big cheeks so i joined vlcc they suggested firming for my face anf dome tummy weight loss treatment and i havin g 158cms height.so i am newly married and i AM seriously following diet .so is really the programme will cause side effects to me & they promised to reduce my wiwght to 60kgs in 2.5months.kindly suggest me. My mailid is YYYY@YYYY

doctor1 MD

Hello
Thank you for getting in touch with us. We would like you to know that some of the weight loss plans might not be ideal for you as each individual is structured in a different way. What is more important is that you consume the ideal quantity of fat, proteins and carbohydrates every day in...

Read Full Thread   Ask a Doctor Now

Hi Dr.Greif. In your experience or from your circles of influence have you known Levothyroxine 100 mcg to be a drug that can or is being abused by teenagers today. I have a 19 year old daughter who is 4'11" tall and about 94 lbs. (very petite) and after reading information about Levothyroxine 100 mcg I am curious to know your opinion even if there is no proven documentation to support. My concern is the statement on information "should not be used for weight loss" leads me to believe that "clever" thinking misguided teens could use this drug inappropriately. In your professional opinion could this be possible with Levothyroxine 100 mcg. Thank you for your time

doctor1 MD

Hello,
It is laden with too much danger if a non hypothyroid person takes levothyroxine for weight loss.Too much thyroid when not needed is very bad for your body. It can cause an increased heart rate,nervousness,insomnia,emotional swings,palpitations,feeling hot all the time,sweating,muscle...

Read Full Thread   Ask a Doctor Now

sir i m a 26 year old boy , i m facing cervicle spondylitis problem, one doctor ask me to take tab evion 400 mg, is it having any action with cervicle spondulitis i am having slight shivering in my left hand and feeling some weight loss while carrying articles

doctor1 MD

Hi,Jomonuniversal,
Welcome to hCM,
At this age cervical spondilitis is less likely.
From your history it seems that you might have extra cervical rib giving rise to this problem.
Go for X ray cervical region and get it diagnosed.
Evion 400mg is vitamin E and might have given as a supplement.
Take...

Read Full Thread   Ask a Doctor Now

blood report shows: 1. wbc 2.8 2. rbc 3.8 3. platelet 140 4.hemoglobin: 11.4 gm/dil 5. HCT 36 6.MCV: 95 7.MCH: 30 8.RDW: 13.6 9.poly morphs 55 10. Lymphocytes: 33 11.Eosinophills: 2 12. Basophils:0 pbs study report 1. leukopenia with normal morphology seen 2.red cells are normocytic and normochromic 3. platelets are slightly reduced in smear. i m worried .please advise what to do. i do not have any weakness or weight loss. sukla chakraborty, female, 50.

For an immediate answer, try our premium service   Ask a Doctor Now

I am over weight, I am 5 feet 2 inches . I weight around 80kgs. I want to reduce my weight. Is ther any mehtod to loss a weight. I need to join a weight loss programme. How far is ti possible. shall i join one of these weight loss programmwe to reduce weight. Is it good for me?

For an immediate answer, try our premium service   Ask a Doctor Now

Recent questions on  Weight loss

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.

doctor1 MD

had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.

doctor1 MD

hi im a mother 40 years old did the gastric band since 9 years i took the perfect results but since 2 years now this band stop working for a reason my dr told me sometimes it happened when its old so i gain 8 kilos in 2 years my question is is it dangerous if i remove it and put new 1. is it better to remove and do the 1 that u fold the stomach coz lot of doctors advice me to do that 1 if i decide ti remove it the band pls advice me is it safe to remove the band usually pls i dont to keep it and no benefirt from it

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy